# SDR SWAA2022031004400

- Difficulty date: June 3, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT AT STA. 540 BL0-24R BROKEN / REMOVED AND REPLACED FLOOR SUPPORT AT STA 540 BL-0 - RBL 24 IAW B737-700 SRM. 51-40-02-0G-0 AND DWG 143A0060 REV. B
